Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had jaundice, taking erythropoetin injections, no renal failure. Creatinine level fluctuating. Concern?

my age is 40,male,diabetic.recently effected by jaundice . creatinine was 9mg/dl.I am on medication.weekly two Erythropocitin injection,daily 1 nephrocap,1gemcal,1 lasix and1livogen.No rinal failure.within 20 days of medication the creatine fluctuated as follows 9,--6.9,--7.6,--7.8,-- and now it is 10mg/ and tell is it a matter of consern or will it be alright within a period of time?my doctor is a famous physician so there is nothing to worry.he smiles and says its O.K.I am puzzled
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend
Welcome to HCM.
This is a matter of great concern.
I would advice you to get it evaluated.
We need to first see that you are suffering from Acute or Chronic Kidney disease and what is the cause.
I advice you following:
1. Hemogram
2. Kidney and Liver Function Test
3. Ultrasound whole abdomen
4. Urine routine and microscopy.
5. Fasting blood sugar.
6. Serum Calcium and phosphorus.

I would advice you not to take any medication without prior consulting your doctor.
Stay Healthy.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor